# SDR DALA14033470963

- Difficulty date: June 1, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 63,395 hours, 47,455 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUEL ACCESS PLATE NR 1355C AT SETTLEMENT AREA AND COUNTERSINK HOLES IN REF CARD 42, ZONE 00.  CORROSION ON COUNTERSINK HOLES ON SETTLEMENT AREA WERE REMOVED IAW SRM 51-22-2A COUNTERSINK HOLES WERE MEASURED MAX DIAMETER IS .532" NAD MAX DIAMETER MEASURED IS .600" IN (3) ADJACENT HOLES THEREFORE IT IS OUT OF LIMITS IAW SRM 51-22-2A, FUEL TANK ACCESS DOOR IAW REPLACED AND WILL BE INSTALLED.
